Alert archive / Michigan / Severe Thunderstorm Warnings in 2016
Severe Thunderstorm Warning 35, NWS Grand Rapids, MI
NWS Grand Rapids, MI issued this severe thunderstorm warning at Aug 20, 2016, 1:12 PM EDT for Allegan County, Van Buren County, Michigan. It was in force for 48 min. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Aug 20, 2016, 1:12 PM EDT (17:12 UTC)
- Expired
- Aug 20, 2016, 2:00 PM EDT
- In force
- 48 min
- Issued by
- NWS Grand Rapids, MI
- Area
- Storm-based polygon
- Tornado
- Possible
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Allegan County, MI, Van Buren County, MI
The radar
The Grand Rapids radar (KGRR), 85 km from the middle of the area, began a volume at 17:12 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Aug 20, 1:15 PM EDT | TORNADO | Bangor, MI | TRESS AND POWERLINES DOWN. ROOF TORN OFF. RADAR CONFIRMED DEBRIS SIGNATURE. |
| Aug 20, 1:20 PM EDT | TSTM WND GST 65 | South Haven, MI | AN OFF-DUTY NWS EMPLOYEE ESTIMATED WIND GUSTS AROUND 65 MPH. NO DAMAGE WAS OBSERVED IN SOUTH HAVEN AT THE TIME OF THE CALL. . |
| Aug 20, 1:45 PM EDT | TORNADO | 5 Se Fennville, MI | TREES DOWN AND DAMAGE TO A HOUSE. DEBRIS SIGNATURE ON RADAR. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 8 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Detroit, MI (KDTX), launched 12:00Z, 5.2 hours before the alert went out and 231 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 75 J/kg
- Mixed-layer CIN
- -170 J/kg
- Mixed-layer LCL
- 1500 m above ground
- 0-6 km bulk shear
- 22 kt
- 0-1 km storm-relative helicity
- 38 m²/s²
- 0-3 km storm-relative helicity
- 50 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
938
WUUS53 KGRR 201712
SVRGRR
MIC005-159-201800-
/O.NEW.KGRR.SV.W.0035.160820T1712Z-160820T1800Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
112 PM EDT SAT AUG 20 2016
THE NATIONAL WEATHER SERVICE IN GRAND RAPIDS HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHWESTERN ALLEGAN COUNTY IN SOUTHWESTERN MICHIGAN...
CENTRAL VAN BUREN COUNTY IN SOUTHWESTERN MICHIGAN...
* UNTIL 200 PM EDT
* AT 112 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED OVER BANGOR...
MOVING NORTHEAST AT 30 MPH.
HAZARD...60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING...AND TREES.
* LOCATIONS IMPACTED INCLUDE...
ALLEGAN... SOUTH HAVEN... VAN BUREN SP...
HARTFORD... BANGOR... FENNVILLE...
COVERT... KEELER... LAWRENCE...
GOBLES... BLOOMINGDALE... BREEDSVILLE...
MCDONALD... GRAND JUNCTION... LACOTA...
PULLMAN... GLENDALE...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
REMAIN ALERT FOR A POSSIBLE TORNADO! TORNADOES CAN DEVELOP QUICKLY
FROM SEVERE THUNDERSTORMS. IF YOU SPOT A TORNADO GO AT ONCE INTO THE
BASEMENT OR SMALL CENTRAL ROOM IN A STURDY STRUCTURE.
INTENSE THUNDERSTORM LINES CAN PRODUCE BRIEF TORNADOES AND
WIDESPREAD SIGNIFICANT WIND DAMAGE. ALTHOUGH A TORNADO IS NOT
IMMEDIATELY LIKELY...IT IS BEST TO MOVE TO AN INTERIOR ROOM ON THE
LOWEST FLOOR OF A BUILDING. THIS STORM MAY CAUSE SERIOUS INJURY AND
SIGNIFICANT PROPERTY DAMAGE.
&&
LAT...LON 4207 8622 4224 8622 4224 8636 4236 8630
4246 8626 4264 8612 4249 8577 4207 8617
TIME...MOT...LOC 1712Z 206DEG 28KT 4231 8615
TORNADO...POSSIBLE
HAIL...<.75IN
WIND...60MPH
$$
WEBBWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Grand Rapids, MI wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 20, 12:52 PM EDT, 20 minutes earlier.
Area forecast discussion, Aug 20, 12:52 PM EDT, 20 minutes before
Area Forecast Discussion
National Weather Service Grand Rapids MI
1252 PM EDT SAT AUG 20 2016
LATEST UPDATE...
Mesoscale Discussion
.MESOSCALE DISCUSSION...
Issued at 1252 PM EDT Sat Aug 20 2016
Low end risk of severe storms still exit over most of the CWA.
MLCAPE values of over 1.5K J/KG continue to expand over the
eastern half of the CWA...roughly from CAD-AZO eastward. This is
the area of highest risk as the line progresses east.
Areas NW of a CAD-MKG line have lowering MLCAPEs as the line
passes and appear to no longer have a threat of severe storms.
&&
.SYNOPSIS...
Issued at 315 AM EDT Sat Aug 20 2016
Thunderstorms with locally heavy rain and gusty winds will
preceded a strong cold front that will come through the area
tonight. all areas will see rain from this system. The storms will
be out of the area by mid evening then a brief clearing is
expected. Sunday will see mostly cloudy and breezy conditions with
scattered showers. Skies will clear by Monday and cooler
conditions will continue. A warm up starts Tuesday.
&&
.UPDATE...
Issued at 1130 AM EDT Sat Aug 20 2016
Main time frame for severe weather is from now through about 7
PM. This is when the nose of the low level jet will cross the CWA.
It seems to support the bulk of the strongest storms will be north
of a LWA-LAN line. Bulk shear values will mainly be around 30
knots much of this time period which also supports some organized
storms.
The present line that was over Lake Michigan appears to be the
main line. MLCAPE values are somewhat modest inland from the
line, with 1K to 1.5K J/KG generally east of U.S. 131, and this
should allow the line to increase in intensity this afternoon.
Some convective allowing models show another, perhaps weaker, line
also develops behind the current line, which will need to be
monitored.
&&
.SHORT TERM...(Today through Monday)
Issued at 315 AM EDT Sat Aug 20 2016
The main issue is will we see severe storms today? There is no
question about rain, all areas will see the thunderstorm with
this frontal system. The other issue is the extend to which lake
effect rain showers develop Sunday.
All the models do something very similar with this storm system
today. The all show the low level jet getting strangers as the
core of max wind speed moves northward from north of Ludington to
near the Big Mac bridge by midnight. This puts Southwest Michigan
in the speed differenced area of the low level jet, which is not
good for severe storms. The moisture transport vectors (1000 to
850 mb) support storms across the area with the strongest storms
north of Muskegon. Some of the storms will have heavy rainfall
thanks to precipitable water values near 2 inches once again.
Going with this overall idea the 700 to 300 mb Q-Vectors show best
lift moving through the western upper peninsula this evening. The
models all agree the upper level wave assoicated with this storm
will go negative tilt the afternoon. There will be coupled jet
assoicated with this happening too. All of this will happen in
such a way as to support the strongest storms north of Muskegon
this afternoon.
All of the high resolution models show the storms crossing
Southwest Michigan during the mid afternoon. That fits with the
idea of the low level jet coming on shore over western Lower
Michigan at that time.
This all clears out late this evening, then lake effect rain
showers follow Sunday with clearing Sunday night. The models show
Southwest Michigan being inside the upper jet Sunday, that means
we will be in the deep cold air and typically that means lake
effect rain showers. This idea is supported by 850 temps falling
to near 10c with lake temps near 25c, that gives us the 15c
difference needed lake effect showers. The low levels will be
moist enough for this to happen too. So Sunday will be breezy with
mostly cloudy skies, gusty winds and cool temperature and do not
forget the scattered rain showers.
The polar jet once again crosses the area Sunday evening. That
takes us out of the deep cold air so skies should clear after
midnight Sunday night. Upper level ridging moves into the area
Monday so skies should be mostly sunny.
.LONG TERM...(Monday night through Friday)
Issued at 315 AM EDT Sat Aug 20 2016
We'll see a couple of dry days as we start the long term period.
High pressure over the eastern Great Lakes will slowly drift east.
The cooler temperatures realized during Sunday and Monday will warm
to 80 by Tuesday as south flow develops.
An approaching cold front will generate more showers and storms
Wednesday through Thursday with high probabilities Wednesday night.
The mid week system looks similar to the current one in that the low
pressure driving the cold front will be well north of the cwa. Temps
will fall into the 70s behind the front.
&&
.AVIATION...(For the 12Z TAFS through 12Z Sunday morning)
Issued at 740 AM EDT Sat Aug 20 2016
MVFR fog/haze prevailed at most of the TAF sites at 11z but this
should be gone by 15z or so. The real issue is the line of
thunderstorm with the cold front that is heading this way. I used
the HRRRX for timing in the 12z TAF's. There is a core of 30 to
40 knot winds in the 3000 ft to 5000 ft layer this afternoon as
the storms come through. It is more than possible some of this
wind will mix down as the storm come through. I could see IFR
visibilities at least briefly as the storms move through the TAF
sites early this afternoon.
Behind the storm skies will clear for a good part of the night
only to have the low clouds move in toward morning.
&&
.MARINE...
Issued at 315 AM EDT Sat Aug 20 2016
No changes area expect. I kept Small Craft Advisory and Beach
Hazard Statements as they were (changed wording so it reflects
wording for today). I seems to me the models have a touch less
wind today then I saw a few days ago when I last worked. Even so,
it would not surprise me to see winds increase to gale force this
evening. That will have to be watched for sure.
&&
.HYDROLOGY...
Issued at 100 PM EDT Fri Aug 19 2016
Most rivers have crested or will very soon. The rivers within the Grand,
Kalamazoo, and St. Joseph river basins are flowing at or above the 90th
percentile for this time of year compared to historical readings. Any
added rainfall will continue to keep the rivers elevated. 24 hour rainfall
ending Saturday morning is not expected to cause additional rises. Locally
heavy rains Saturday afternoon and evening may need to be watched for
excessive runoff into elevated rivers given saturated soils in place.
In general, basin average amounts are expected to be 0.50"-1.00" through
Saturday night. This may, at the least, slow some of the receding flows
but could cause new rises into the weekend.
&&
.GRR Watches/Warnings/Advisories...
MI...Beach Hazards Statement through late Sunday night for MIZ037-043-
050-056-064-071.
LM...Small Craft Advisory until 1 AM EDT Monday for LMZ844>849.
&&
MESOSCALE...JK
UPDATE...JK
SYNOPSIS...WDM
SHORT TERM...WDM
LONG TERM...99
AVIATION...WDM
HYDROLOGY...Hoving
MARINE...WDMHazardous weather outlook, Aug 20, 4:04 AM EDT, 9 hours 8 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GRAND RAPIDS MI 404 AM EDT SAT AUG 20 2016 MIZ037>040-043>046-050>052-056>059-064>067-071>074-210815- MASON-LAKE-OSCEOLA-CLARE-OCEANA-NEWAYGO-MECOSTA-ISABELLA-MUSKEGON- MONTCALM-GRATIOT-OTTAWA-KENT-IONIA-CLINTON-ALLEGAN-BARRY-EATON- INGHAM-VAN BUREN-KALAMAZOO-CALHOUN-JACKSON- 404 AM EDT SAT AUG 20 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST LOWER MICHIGAN. .DAY ONE...TODAY AND TONIGHT STRONG TO LOCALLY SEVERE STORMS ARE EXPECTED TODAY INTO THIS EVENING. THE STRONGEST STORMS WILL HAVE WIND GUSTS OVER 60 MPH AND SMALL HAIL WITH LOCALLY HEAVY RAINFALL AND FREQUENT CLOUD TO GROUND LIGHTNING. THE STRONGEST STORMS WILL BE THIS AFTERNOON...NORTH OF MUSKEGON. THE THUNDERSTORMS WILL MOVE EAST OF THE AREA AREA BY MIDNIGHT. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY THUNDERSTORMS ARE POSSIBLE WEDNESDAY INTO THURSDAY WITH THE NEXT FRONTAL SYSTEM. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS POSSIBLE THIS AFTERNOON INTO EARLY THIS EVENING. LMZ844>849-210815- ST JOSEPH TO SOUTH HAVEN MI-SOUTH HAVEN TO HOLLAND MI- HOLLAND TO GRAND HAVEN MI-GRAND HAVEN TO WHITEHALL MI- WHITEHALL TO PENTWATER MI-PENTWATER TO MANISTEE MI- 404 AM EDT SAT AUG 20 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST LOWER MICHIGAN. .DAY ONE...TODAY AND TONIGHT WAVES INCREASE TO 3 TO 5 FEET BY THIS AFTERNOON AND PEAK TONIGHT WITH 5 TO 8 FOOT WAVES EXPECTED. WINDS WILL GET CLOSE TO OR EVEN EXCEED GALE FORCE THIS EVENING INTO EARLY SUNDAY MORNING. STRONG TO SEVERE THUNDERSTORMS ARE EXPECTED TODAY INTO EARLY THIS EVENING. THE COMBINATION OF THE HIGH WAVES...STRONG WINDS AND THREAT OF THUNDERSTORMS WILL MAKE BEING AT THE BEACH TODAY DANGEROUS AT BEST. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY WINDS OF 20 TO 30 KNOTS AND WAVES TO 8 FEET WILL ONCE AGAIN RESULT IN DANGEROUS CONDITIONS AT AREA BEACHES AND IN THE NEAR SHORE WAVES. CONDITIONS SHOULD IMPROVE BY MONDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS POSSIBLE THIS AFTERNOON INTO EARLY THIS EVENING. WDM
In the hours before
Special weather statement, Aug 20, 11:45 AM EDT, 1 hour 27 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
1145 AM EDT SAT AUG 20 2016
MIZ037-038-043-044-050-201615-
MUSKEGON MI-MASON MI-LAKE MI-OCEANA MI-NEWAYGO MI-
1145 AM EDT SAT AUG 20 2016
...SIGNIFICANT WEATHER ADVISORY FOR MASON...CENTRAL MUSKEGON...
OCEANA...NEWAYGO AND LAKE COUNTIES UNTIL 1215 PM EDT...
AT 1144 AM EDT...DOPPLER RADAR WAS TRACKING STRONG THUNDERSTORMS
ALONG A LINE EXTENDING FROM NEAR MEARS SP TO NEAR ST. HUBERTS TO
NEAR MUSKEGON SP. MOVEMENT WAS NORTHEAST AT 40 MPH.
WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THESE STORMS.
LOCATIONS IMPACTED INCLUDE...
MUSKEGON... LUDINGTON... HART...
NEWAYGO... WHITE CLOUD... BALDWIN...
LUDINGTON SP... SHELBY... FREMONT...
NORTH MUSKEGON... LAKEWOOD CLUB... SCOTTVILLE...
HESPERIA... GRANT... LUTHER...
FOUNTAIN... FREE SOIL... MEARS SP...
FREESOIL... DALTON...
THESE STORMS MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO
STATIONS AND AVAILABLE TELEVISION STATIONS FOR ADDITIONAL INFORMATION
AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
LAT...LON 4416 8556 4329 8556 4329 8579 4326 8579
4325 8625 4326 8626 4325 8629 4326 8627
4325 8632 4350 8628 4376 8646 4383 8643
4394 8645 4394 8643 4404 8651 4418 8639
TIME...MOT...LOC 1544Z 211DEG 39KT 4386 8642 4357 8618 4326 8639
WEBBLocal storm report, Aug 20, 11:50 AM EDT, 1 hour 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
1150 AM EDT SAT AUG 20 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1127 AM NON-TSTM WND GST WABANINGO 43.37N 86.42W
08/20/2016 M55 MPH MUSKEGON MI MESONET
MESONET STATION WHITEHALL LIGHTHOUSE
/D2963/.
&&
CASLocal storm report, Aug 20, 12:01 PM EDT, 1 hour 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
1201 PM EDT SAT AUG 20 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1127 AM TSTM WND GST WABANINGO 43.37N 86.42W
08/20/2016 M55 MPH MUSKEGON MI MESONET
CORRECTED EVENT TYPE. MESONET STATION
WHITEHALL LIGHTHOUSE /D2963/.
&&
CASLocal storm report, Aug 20, 12:28 PM EDT, 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
1228 PM EDT SAT AUG 20 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1153 AM TSTM WND GST 3 NE PENTWATER 43.81N 86.38W
08/20/2016 M42 MPH OCEANA MI MESONET
MESONET STATION 3 ENE PENTWATER /E6978/.
&&
CASSpecial weather statement, Aug 20, 12:40 PM EDT, 32 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
1240 PM EDT SAT AUG 20 2016
MIZ056-064-071-201745-
VAN BUREN MI-ALLEGAN MI-OTTAWA MI-
1240 PM EDT SAT AUG 20 2016
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN OTTAWA...ALLEGAN AND VAN
BUREN COUNTIES UNTIL 145 PM EDT...
AT 1239 PM EDT...DOPPLER RADAR WAS TRACKING STRONG THUNDERSTORMS
ALONG A LINE EXTENDING FROM 10 MILES WEST OF MACATAWA TO 7 MILES
NORTHWEST OF TURNER SHORES. MOVEMENT WAS NORTHEAST AT 35 MPH.
WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THESE STORMS.
LOCATIONS IMPACTED INCLUDE...
HOLLAND... ALLEGAN... SOUTH HAVEN...
PLAINWELL... PAW PAW... VAN BUREN SP...
HUDSONVILLE... ZEELAND... WAYLAND...
OTSEGO... HARTFORD... MATTAWAN...
LAWTON... BANGOR... DECATUR...
FENNVILLE... PORT SHELDON... SAUGATUCK...
MARTIN... JENISON...
THESE STORMS MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO
STATIONS AND AVAILABLE TELEVISION STATIONS FOR ADDITIONAL INFORMATION
AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
LAT...LON 4207 8622 4224 8622 4224 8636 4249 8625
4271 8621 4291 8622 4307 8579 4277 8578
4277 8554 4242 8554 4242 8576 4207 8577
TIME...MOT...LOC 1639Z 220DEG 34KT 4280 8640 4195 8675
WEBBLocal storm report, Aug 20, 12:41 PM EDT, 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
1241 PM EDT SAT AUG 20 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1200 PM TSTM WND GST 8 WNW LUDINGTON 44.00N 86.60W
08/20/2016 M45 MPH LMZ868 MI BUOY
BUOY STATION LUDINGTON BUOY /45024/.
&&
CASThe office that day
Everything else NWS Grand Rapids, MI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 20, 10:06 AM EDT | Special Marine Warning | GRR | 114 min | |
| Aug 20, 10:44 AM EDT | Special Weather Statement | GRR | Muskegon, Oceana, Ottawa | 61 min |
| Aug 20, 11:45 AM EDT | Special Weather Statement | GRR | Lake, Mason, Newaygo | 30 min |
| Aug 20, 12:40 PM EDT | Special Weather Statement | GRR | Allegan, Van Buren | 65 min |
| Aug 20, 1:21 PM EDT | Tornado Warning | GRR | Allegan, Van Buren | 24 min |
| Aug 20, 1:47 PM EDT | Tornado Warning | GRR | Allegan, Ottawa | 28 min |
| Aug 20, 2:05 PM EDT | Severe Thunderstorm Warning | GRR | Allegan, Kent, Ottawa | 55 min |
| Aug 20, 2:12 PM EDT | Tornado Warning | GRR | Allegan, Kent, Ottawa | 33 min |
| Aug 20, 2:16 PM EDT | Severe Thunderstorm Warning | GRR | Barry, Calhoun, Eaton, Kalamazoo | 59 min |
| Aug 20, 2:35 PM EDT | Tornado Warning | GRR | Barry, Eaton | 25 min |
| Aug 20, 2:36 PM EDT | Tornado Warning | GRR | Kent | 24 min |
| Aug 20, 2:42 PM EDT | Severe Thunderstorm Warning | GRR | Newaygo | 24 min |
| Aug 20, 2:59 PM EDT | Areal Flood Advisory | GRR | Allegan, Barry, Ionia, Kent, Montcalm | 12 hr |
| Aug 20, 2:59 PM EDT | Tornado Warning | GRR | Kent, Montcalm | 31 min |
| Aug 20, 3:04 PM EDT | Severe Thunderstorm Warning | GRR | Barry, Clinton, Eaton, Ionia | 41 min |
| Aug 20, 3:17 PM EDT | Tornado Warning | GRR | Ionia, Montcalm | 28 min |
| Aug 20, 3:33 PM EDT | Severe Thunderstorm Warning | GRR | Clinton, Gratiot, Ionia, Isabella, Montcalm | 42 min |
| Aug 20, 3:44 PM EDT | Severe Thunderstorm Warning | GRR | Lake | 46 min |
| Aug 20, 4:14 PM EDT | Severe Thunderstorm Warning | GRR | Clinton, Gratiot, Isabella | 31 min |
Nearby
Severe Thunderstorm Warnings in Michigan, 2016Every severe thunderstorm warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.